A functional limit theorem for stochastic integrals driven by a time-changed symmetric α-stable Lévy process

Scalas, Enrico and Viles, Noèlia (2014) A functional limit theorem for stochastic integrals driven by a time-changed symmetric α-stable Lévy process. Stochastic Processes and their Applications, 124 (1). pp. 385-410. ISSN 0304-4149

[img]
Preview
PDF - Draft Version
Download (338kB) | Preview

Abstract

Under proper scaling and distributional assumptions, we prove the convergence in the Skorokhod space endowed with the M1-topology of a sequence of stochastic integrals of a deterministic function driven by a time-changed symmetric α-stable Lévy process. The time change is given by the inverse β-stable subordinator.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Related URLs:
Depositing User: Enrico Scalas
Date Deposited: 24 Feb 2014 13:40
Last Modified: 11 Mar 2017 06:14
URI: http://sro.sussex.ac.uk/id/eprint/47621

View download statistics for this item

📧 Request an update